# SDR 2006FA0000300

- Difficulty date: March 15, 2006
- Submitted: March 15, 2006
- Operation: General aviation
- Aircraft: N902WG
- Make and model: Boeing 737-2H6
- Aircraft serial: 22620
- Aircraft time: 42,227 hours, 44,636 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Bolt
- Part number: BACS12HL4H10P
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK FOUND LOWER AFT BOLT HEAD BROKEN AT ACTUATOR TO MANIFOLD MOUNT FLANGE.  NO OTHER DAMAGE FOUND AND NO LEAK SEEN.
